Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

I have pus causing pain in left buttock. What is it ?

hi. i m from pakistan, i have pain in lift buttock since 30 days. i done MRI and doctor advise me diltacortril , naproxin , tizadine , but no improment . doctor told me about MRI that there r some pus. plz tell me wath should be
Asked On : Fri, 4 Mar 2011
Answers:  2 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ayurveda Specialist 's  Response
pain in the buttock is due to vat can take vatvidhvansak ras 2 tab 3time for 15 days.
Answered: Fri, 4 Mar 2011
I find this answer helpful
General & Family Physician Dr. Gautam Das's  Response
Hi If your MRI shows pus collection i would suggest that you consult a good surgeon so that he has a look and if needed drain the abcess. The current drugs that you are having are painkillers and steroids which might be continued however you might need an antibiotic also. Please carry your reports to a surgeon and take his opinion asap. The abcess if not drained can not only become very painful but also cause destruction of your muscles.
Answered: Fri, 4 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor